# SDR CALA2021110102015

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 116,695 hours, 18,074 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO THOTTLES WILL NOT ENGAGE. CREW DEBRIEFED, STATED NO FMA ON EADI. TRIED IN MULTIPLE MODES LOCKED FOR T/S. PER LP 7341532 R IDG STATUS MESSAGE. FURTHER DETAILS AWAITED
